# SDR AUS20010482

- Difficulty date: April 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc IO540*
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: TU195MM660MMCC
- Condition: Collapsed
- Location: Eng Air Intake
- Component: Eng Air Intake, Lyc, IO540
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) ENGINE INDUCTION HOSE COLLAPSED.
